MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Catalog Number MDS4001PLUS
Medical Device Problem Codes Computer Software Problem (1112); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mds4001plus will not give a measurement.It immediately gives the eru error code when she presses the start/stop button.
 
Additional Manufacturer Narrative
The customer reported receiving a medline bp monitor that was giving an error message during use, and reported, "it immediately gives the eru error code when she presses the start/stop button." medline received one auto bp monitor in used condition, inserted control batteries, tried to turn on the unit, visually inspected the sample, and found no defects of any kind; the sample did turn on, but then a low battery message appeared and the unit would shut off and no power signs were observed.The complaint was confirmed, and installing new control batteries did not remedy the issue.Issue shown via investigation was caused by a functional malfunction; the lots affected have been identified and placed on hold, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50913387
Report Number1417592-2026-51798
Device Sequence Number5330371
Product Code DXN
UDI-Device Identifier00888277362089
UDI-Public00888277362089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001PLUS
Device Lot Number230480004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown